About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 354846, 7 pages
http://dx.doi.org/10.1155/2014/354846
Research Article

A-Statistical Cluster Points in Finite Dimensional Spaces and Application to Turnpike Theorem

1Department of Mathematics, Jadavpur University, Kolkata West Bengal, 700032, India
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 6 August 2013; Accepted 19 December 2013; Published 28 January 2014

Academic Editor: Andrew Pickering

Copyright © 2014 Pratulananda Das et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pratulananda Das, Sudipta Dutta, S. A. Mohiuddine, and Abdullah Alotaibi, “A-Statistical Cluster Points in Finite Dimensional Spaces and Application to Turnpike Theorem,” Abstract and Applied Analysis, vol. 2014, Article ID 354846, 7 pages, 2014. doi:10.1155/2014/354846